# SDR SWIA2020012347974

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Damaged
- Location: Rt Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H RAM AIR DUCT HAS COMPOSITE DAMAGE AS MARKED. ELONGATED BOLT HOLE & CHAFING   DAMAGED.       (C-CHECK)   RO:1/22/2020 / REPAIRED R/H RAM AIR DUCT AS MARKED PER REF. HAMILTON SUNDSTRAND CMM. PO# 241550; 255418.
